# SDR DALA2023092807972

- Difficulty date: September 27, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 57,183 hours, 40,555 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SKIN ON STA Y=1133 AND BTW LONG 2R AND LONG 3R AT AFT FUSELAGE. SUMMARY OF NRC 00077: CRACK ON SKIN ON STA Y=1133 AND BTW LONG 2R AND LONG 3R AT AFT FUSELAGE WAS REPAIRED PER PRI 612145-14 REV 5 AND ER/A 612142-14AD REV ORIGINAL. SECTION I: PERMANENT REPAIR TIME CONTROLLED ITEMS SEC. AMOC: CONTROLLED WITH LOG PAGE 2988651 AND SEC II: CONTROLLED WITH LOG PAGE 2988657. (LP #2990123)
